# SDR DL76S980653

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410530A
- Condition: Delaminated
- Location: Nr 8 Le Slat Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS NR 8 SLAT TRAILING EDGE WEDGE, REPAIR FOR DELAMINATION.  THE NR 8 SLAT TRAILING EDGE WEDGE WAS FOUND WITH A 5 BY 9  AREA OF DELAMINATION ON THE UPPER SKIN.  THE DELAMINATION WAS REPAIRED PER THE B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364347-14AD.
